MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036121240
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported the coil prematurely detached and the physician had to use a lasso snare to retrieve the coil from the patient.No additional information is available.
 
Additional Manufacturer Narrative
Product available to stryker - device received, updated to 'return'.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Inspection of the returned device found the delivery wire was kinked, likely due to handling, and the main coil was prematurely detached.Additional information stated the main coil detached before it could be retracted into the microcatheter, indicating the coil was being repositioned.Based on device analysis and information available, it is probable the device was damaged during the procedure, possibly due to excessive force, and the coil detached due to a physical break at the main coil junction.As such, ¿cause traced to component failure' was assigned to this investigation.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 12MM X 45CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7473537
Report Number3008881809-2018-00195
Device Sequence Number16171367
Product Code HCG
UDI-Device Identifier04546540711533
UDI-Public(01)04546540711533(17)210131(10)20227774
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberM0036121240
Device Catalogue NumberM0036121240
Device Lot Number20227774
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2018
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer06/15/2018
Initial Report FDA Received Date04/30/2018
Supplement Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LASSO SNARE (UNKNOWN MANUFACTURER)
Outcome Attributed to Adverse Event Required Intervention;